# SDR 2003UALA00496

- Difficulty date: June 13, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N189UA
- Make and model: Boeing 747422
- Aircraft serial: 26878
- Aircraft time: 23,865 hours, 2,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED BS 619 RBL 45 OUTBOARD FLANGE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED TRACK.
